MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US DLC FLEX DRILL SHAFT; DRILLS (BITS, SLEEVES, GUIDES) : DRILL/DRIVER SHAFTS

DEPUY ORTHOPAEDICS INC US DLC FLEX DRILL SHAFT; DRILLS (BITS, SLEEVES, GUIDES) : DRILL/DRIVER SHAFTS
Model Number 2274-20-000
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Flexible drill chuck would not hold drill.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: examination of the returned instrument confirmed the complaint.Depuy-synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.

Brand Name
DLC FLEX DRILL SHAFT
Common Device Name
DRILLS (BITS, SLEEVES, GUIDES) : DRILL/DRIVER SHAFTS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10835977
Report Number1818910-2020-24539
Device Sequence Number4246646
Product Code HTW
UDI-Device Identifier10603295109105
UDI-Public10603295109105
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2274-20-000
Device Catalogue Number227420000
Device Lot NumberAG1299
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/01/2020
Initial Date Received by Manufacturer 10/30/2020
Supplement Date Received by Manufacturer12/10/2020
Initial Report FDA Received Date11/13/2020
Supplement Report FDA Received Date12/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1